# SDR QXEA200601929

- Difficulty date: July 28, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 12,262 hours, 12,470 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 400SG168Q2
- Part serial: 2223
- Condition: Inoperative
- Location: Apu
- Part time: 151 hours, 131 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA-ON FLIGHT 2382, RETURNED TO GATE APU GENERATOR FAILED ON ENGINE START. MAINTENANCE REMOVED AND REPLACED APU GENERATOR. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
